1 doctor weighed in:

What can klonopin (clonazepam) overdose do ?

1 doctor weighed in
Dr. Paul Grin
Pain Management

In brief: ...and death

It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant.
The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information.

In brief: ...and death

It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant.
The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors